# SDR SWAA2012111509501

- Difficulty date: November 6, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 29,576 hours, 17,065 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 115A3712
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241ADF IS CRACKED IN AFT O/B CORNER.  REPAIRED CRACK IN AFT O/B CORNER ON CABIN FLOOR PANEL 241DF IAW SRM 53-00-50-2R-6. 89216U, 11NOV2012.
